# SDR SWAA2025072990095

- Difficulty date: July 11, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313A27521
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG STRUT AFT FAIRING TRAILING EDGE IS CRACKED.   R & R NR 1 ENG STRUT AFT FAIRING TRAILING EDGE IAW SRM 51-40-02-0G-0, & DWG 313A2400 REV A. ALL STEPS COMPLETE.
